Том 71
№ 11

All Issues

Rehman N.

Articles: 1
Article (English)

On Lie Ideals and Generalized Jordan Left Derivations of Prime Rings

Ansari A. Z., Rehman N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 8. - pp. 1118–1125

Let R be a prime ring with characteristic different from 2 and U be a Lie ideal of R. In the paper, we initiate the study of generalized Jordan left derivations on Lie ideals of R and prove that every generalized Jordan left derivation on U is a generalized left derivation on U. Further, it is shown that generalized Jordan left biderivation associated with the left biderivation on U is either U ⊆ Z(R) or a right bicentralizer on U.